Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on the mesigyna (monthly) birth control shot for about 4 months my last period began on the 4 or 5th of March and I had spotting around the 18th of March. did not have any of the ovulation symptoms prior to the spotting but currently having increased discharge and body temp is warmer. Trying to conceive and wondering if as in the pills will ovulation normally begin 2 weeks after discontinuation or withdrawal bleeding and if so since I am currently having ovulation symptoms (cramps, tender breast, increase cervical discharge) is there a chance that I may be ovulating. I had unprotected intercourse with my partner today and would like to know the chances of becoming pregnant.

Loading...

i have a child she is 23yrs i want to get pregnant again at the age of 45yrs but i was on the depo and switch to mesigyna 5 month but have heavy bleeding and sometimes clotts  could i still get pregnant soon after stopping the mesigyna because now i still bleeds and i really want a baby.
Reply

Loading...